MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM
Model Number 940-02-60I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Cup shifted, instability.Went up 4mm in diameter + dual mobility.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4) 1644408-2023-00072; 940-02-62i, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24631395
Report Number1644408-2026-00476
Device Sequence Number8852815
Product Code LPH
UDI-Device Identifier00190446311607
UDI-Public00190446311607
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number940-02-60I
Device Lot Number804Z1148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
941-01-40I. 606Z1091.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale